MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 08/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Throughout the trial there were no indications of any pain or signs of infection.No lab results were available to the firm to confirm presence or type of infection.Cause of the patient's discomfort is unknown with the information available.
 
Event or Problem Description
Patient began a trial with nalu's peripheral nerve stimulator system on (b)(6) 2024.On (b)(6) 2024 the trial system was removed as planned, however the patient later reported pain at the incision area and presented to the local acute facility for evaluation.Per the implanting physician, the patient was believed to have an infection and was treated by the facility, including cleaning the incision site.No further details were shared with the firm.It is unclear what the treatment was or if the patient was admitted to the facility.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key20276191
Report Number3015425075-2024-00336
Device Sequence Number17935793
Product Code GZF
UDI-Device Identifier00812537033631
UDI-Public01008125370336311124011217270112109456385
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72003
Device Catalogue Number72003
Device Lot Number9456385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2024
Initial Report FDA Received Date09/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown